		Monday 22	nd Jan (Day0)	
Schedule	Session Title	Agenda/Activity	Presenter/Speaker	Facilitator
9:30-10:00				
10:00-11:00				
11:00-12:00				
12:00-12:45				
12:45-13:00				
			•	
13:00-14:00				
14:00-15:00				
		•		
15:00-16:00				
16:00-17:00				
		Regi	stration	
17.00 10.00				
17:00-18:00				
19:30				
		Pre-	Meeting	

Agenda of the 4th thematic workshop on water allocation and water rights

Calaadala	Tuesday 23rd Jan (Day1)			Calcadala					
Schedule	Session Title	Agenda/Activity	Presenter/Speaker	Facilitator	Schedule	Session Title	Agenda/Activity	Presenter/Speaker	Facilitator
9:00-9:30	Registration								
9:30-10:00		Introduction and explanation of field trip venues	Michitaro Nakai		9:30-10:30		Presentation from Sri Lanka	Each participants (60min per 1 country including Q&A)	NARBO Secretariat
10:00-10:15	0:15 Opening Session	Opening Remarks	Toshiki Aoyama, President, JWA	NARBO Secretariat		Session 2: Presentation	Q&A, discussion		
10:15-10:45		Introduction of Japan Water Agency	TBD		10:30-11:30		Presentation from		
10:45-11:00	Break					Indonesia	QQA)		
	Session 1: Report on the situation of dissemination and discussion in	Short report on information dissemination and discussion in	Each participant (10minitues for each participant)	NARBO Secretariat	11:30-12:30		Q&A, discussion		
	participants' countries	participants' countries	' '				Lunch		
12:00-13:00	2:00-13:00					Editori			
	Lunch				12:30-14:30				
13:00-14:30		Departure 13:00 for the Ministry of Land, Infrastructure and Transport, Tokyo		NARBO Secretariat		Move to Tone Canal Control Center (1) Study Tour of Tone Canal Project		NARBO Secretariat	
14:30-16:30			Director General, Water Resources Department, MLIT		14:30-15:30		Presentation on the Project	ct	
	Special session in MLIT	licelle taking the				Tama Camal Cambual Camban	r Visiting Operation Room & Fish Way		NARBO Secretariat
	(Lecture and Others)		Prof, Tsuneaki Yoshida, University of Tokyo		15:30-16:00	Tone Canal Control Center			
					16:00-16:30				
16:30					16:30-17:30				
						Going back to Saitama			
	Going back to Saitama								

Agenda of the 4th thematic workshop on water allocation and water rights

0	Thursday 25th Jan (Day3)					Friday 26th Jan (Day4)				
Schedule	Session Title	Agenda/Activity Presenter/Speaker		Facilitator	Schedule	Session Title	Agenda/Activity	Presenter/Speaker	Facilitator	
	-	(2) Study Tour of Lake Kas Project	sumigaura Development	NARBO Secretariat	9:30-10:30		Presentation from Vietnam			
10:00-11:00	Tonegawa Lower Reach Comprehensive Operation	Presentation on the Project		NARBO Secretariat		Session 2: Presentation on action program	Q&A, discussion	Each participants (60min per 1 country including Q&A)	NARBO Secretariat	
	and Maintenance Offce				10:30-11:30		Presentation from Philippines			
11:00-12:00	Boating on Lake Kasumigaura		NARBO Secretariat	11.00.10.00		Q&A, discussion				
					11:30-12:30	Lunch				
12:00-13:00	D-13:00									
							Presentation from Lao PDR	Each participants (60min per 1 country including Q&A)	NARBO Secretariat	
	Move to Inbanuma Land Improvement District(LID)	(3) Study Tour of Chiba Canal Project	NARBO Secretariat		Session 2: Presentation on action program	Q&A, discussion				
	Office			13:30-14:30		Presentation from Thailand				
15:00-16:00	Inbanuma Land Improvement District	Presentation on JWA & LID	NARBO Secretariat			Q&A, discussion				
	Office			14:30-14:45		Break				
16:00-17:50		Super Paddy FieldUsui 2nd Supply & DrainaOhwada Drainage Pumpir			14:45-16:15	Session 3: Session for revision of drafted action program	Free discussion on revision of drafted action program (1hour)			
	Visiting Site			NARBO Secretariat			Oral presentation on the outcome of the internal discussion (30 minutes)			
			16:15-16:45		Summary of the thematic workshop	Presentation	Michitaro Nakai (ADBI)	NARBO Secretariat		
17:50-19:30	Chiba canal				16:45-17:30	Closing Session	Closing remarks, Certification distribution	Yasutaka Hamada, Secretary General of NARBO	NARBO Secretariat	
Comprehensi	Comprehensive Operation & Maitenance Office	Welcome Reception by Chi	Chiba Canal Office	NARBO Secretariat						
					18:00-19:30	0 Farewell Party				
19:30-21:30	9:30-21:30 Going back to Saitama									